# SDR AALA20160802006

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 53,267 hours, 18,715 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT FL380,  THE RIGHT PACK OFF LIGHT ILLUMINATED ACCOMPANIED BY EICAS MESSAGE. UNCOMMANDED REDUCTION IN AIRSPEED AND NR 2 ENGINE POWER OCCURRED. MANUAL THROTTLE MOVEMENT INEFFECTIVE. EMERGENCY DECLARED. FLIGHT DESCENDED TO FL280. ENGINES AND PACKS RETURNED TO NORMAL. EMERGENCY CANCELLED.   AIRCRAFT GROUNDED.  TROUBLESHOT NR 2 ENGINE TPU, BVCU AND EEC, BOTH PACK CONTROLLERS, THE MCDP AND PLA ALL WITH NO FAULTS FOUNDED. ACCOMPLISHED RUN OF BOTH ENGINES IAW AMM 71-00-00 WITH NO ANOMALIES NOTED.  FDR SHOWED NO INDICATION OF NR 2 ENGINE ROLL BACK.
